BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2017 Volume 27 >

Please use this identifier to cite or link to this item:

Title: Monotone Empirical Bayes Estimators for the Reproduction Number in Borel-Tanner Distribution
Authors: Yanev, George P.
Colson, Roberto
Keywords: Monotone empirical Bayes estimators
Borel-Tanner distribution
branching process
reproduction number of epidemics
Issue Date: 2017
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 27, No 1, (2017), 115p-122p
Abstract: We construct a monotone version of an empirical Bayes estimator for the parameter of the Borel-Tanner distribution. Some properties of the estimator’s regret risk are illustrated through simulations. 2010 Mathematics Subject Classification: Primary: 62C12; Secondary: 60J80.
Description: [Yanev George P.; Янев Георги П.]
ISSN: 0204-9805
Appears in Collections:2017 Volume 27

Files in This Item:

File Description SizeFormat
Pliska-27-2017-115-122.pdf441.63 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License